MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME; EMBOLIZATION COIL

MICROVENTION, INC. HYDROFRAME; EMBOLIZATION COIL
Model Number UNKNOWN
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The coil remains implanted in the patient and the remainder of the device was discarded at the user facility; therefore, a product analysis could not be performed.The root cause is unknown.The instructions for use (ifu) identifies vessel perforation, aneurysm rupture, and coil migration or misplacement as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that balloon-assisted coil embolization was performed for a ruptured right posterior communicating artery aneurysm on a patient enrolled in a clinical trial.After the balloon had been inflated in the internal carotid artery (ica), two coil loops of the first coil herniated out of the aneurysm dome into the subarachnoid space.Two additional coils were subsequently placed with the balloon inflated.A contrast injection in the ica after deflation of the balloon demonstrated no extravasation and a follow-up ct performed post-procedure showed no evidence of hemorrhage.The patient was discharged home with minimal residual deficit from the initial (pre-treatment) hemorrhage following a 10-day stay in the hospital.

Brand Name
HYDROFRAME
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8320707
Report Number2032493-2019-00021
Device Sequence Number19422576
Product Code HCG
UDI-Device Identifier00810170018329
UDI-Public(01)00810170018329(11)180207(17)230131(10)1802075W3
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model NumberUNKNOWN
Device Catalogue Number45-780724
Device Lot Number1810105WF
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight77